MAUDE Adverse Event Report: OSSIO LTD. OSSIOFIBER HAMMERTOE FIXATION SYSTEM; PIN, FIXATION, SMOOTH

OSSIO LTD. OSSIOFIBER HAMMERTOE FIXATION SYSTEM; PIN, FIXATION, SMOOTH
Catalog Number OF20025160
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Company was notified of a revision surgery.An investigation was performed based on the information provided by the surgeon and production records.Surgeon reported that a patient who has rheumatoid arthritis (pre-existing auto-immune disorder), had what appears as a local inflammatory reaction, which led to replacement of the implant with a k-wire.Patient was reported to have healed following the revision.The device could not be examined as it was not provided.No imaging or test results were provided.There is no indication of a design, manufacturing or process issue affecting implant safety or effectiveness.Implantation in patients with autoimmune disorders is not specifically contraindicated, nevertheless, company cannot rule out in advance an inflammatory reaction in face of autoimmune conditions.The implant instructions for use recommends precaution and evaluation of each situation individually based on the patient's history, clinical presentation, and concomitant medications use.It also lists an inflammatory or allergic reaction as a potential adverse effect to implantation of foreign material.Inflammatory reaction can be the result of numerous reasons and is a known inherent risk of the device and surgical procedure.The investigation concluded that the root cause is likely the outcome of the patient experiencing a local reaction due to pre-existing condition, though other causes could not be ruled out.Because the company cannot rule out the possible contribution of the device to the event, out of an abundance of caution, this event is being reported.Company continues to monitor these events as part of post market activities.Additional report from the initial importer relating to this event is: #3014323288-2025-00005.
 
Event or Problem Description
Revision procedure about 1 month following hammertoe fixation surgery due to local inflammatory reaction in a patient with rheumatoid arthritis.

Brand Name
OSSIOFIBER HAMMERTOE FIXATION SYSTEM
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key23346201
Report Number3014554088-2025-00005
Device Sequence Number9544381
Product Code HTY
UDI-Device Identifier07290017630076
UDI-Public(01)07290017630076(17)260730(11)240731(10)OF04885
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Catalogue NumberOF20025160
Device Lot NumberOF04885
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale